doi: 10.3934/dcdsb.2019230

Global weak solution and smooth solution of the periodic initial value problem for the generalized Landau-Lifshitz-Bloch equation in high dimensions

1. 

Hunan Provincial Key Laboratory of Mathematical Modeling and Analysis in Engineering, Changsha University of Science and Technology, Changsha, 410114, China

2. 

Institute of Applied Physics and Computational Mathematics, Beijing, 100088, China

3. 

The Graduate School of China Academy of Engineering Physics, Beijing, 100088, China

* Corresponding author: Jing Li

Received  May 2018 Revised  June 2019 Published  November 2019

Fund Project: The first author is supported by NSFC grant 11301040, Hunan Provincial Natural Science Foundation of China (Grant No. 2018JJ3519) and Scientific Research Project of Hunan Provincial Office of Education (Grant no. 17B003)

In this paper, by using the Gal$ {\rm\ddot{e}} $rkin method and energy estimates, the global weak solution and the smooth solution to the generalized Landau-Lifshitz-Bloch (GLLB) equation in high dimensions are obtained.

Citation: Jing Li, Boling Guo, Lan Zeng, Yitong Pei. Global weak solution and smooth solution of the periodic initial value problem for the generalized Landau-Lifshitz-Bloch equation in high dimensions. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2019230
References:
[1]

A. Berti and C. Giorgi, Derivation of the Landau-Lifshitz-Bloch equation from continuum thermodynamics, Physica B: Condensed Matter, 500 (2016), 142-153.  doi: 10.1016/j.physb.2016.07.035.  Google Scholar

[2]

V. BertiM. Fabrizio and C. Giorgi, A three-dimensional phase transition model in ferromagnetism: Existence and uniqueness, Journal of Mathematical Analysis and Applications, 355 (2009), 661-674.  doi: 10.1016/j.jmaa.2009.01.065.  Google Scholar

[3]

D. A. Garanin, Generalized equation of motion for a ferromagnet, Physica A: Statistical Mechanics and its Applications, 172 (1991), 470-491.  doi: 10.1016/0378-4371(91)90395-S.  Google Scholar

[4]

D. A. GaraninV. V. lshtchenko and L. V. Panina, Dynamics of an ensemble of single-domain magnetic particles, Theoretical and Mathematical Physics, 82 (1990), 169-179.  doi: 10.1007/BF01079045.  Google Scholar

[5]

B. L. Guo and S. J. Ding, Landau-Lifshitz Equations, 1$^{nd}$ edition, World Scientific Publishing Co. Pty. Ltd., Hackensack, NJ, 2008. doi: 10.1142/9789812778765.  Google Scholar

[6]

K. N. Le, Weak solutions of the Landau-Lifshitz-Bloch equation, Journal of Differential Equations, 261 (2016), 6699-6717.  doi: 10.1016/j.jde.2016.09.002.  Google Scholar

show all references

References:
[1]

A. Berti and C. Giorgi, Derivation of the Landau-Lifshitz-Bloch equation from continuum thermodynamics, Physica B: Condensed Matter, 500 (2016), 142-153.  doi: 10.1016/j.physb.2016.07.035.  Google Scholar

[2]

V. BertiM. Fabrizio and C. Giorgi, A three-dimensional phase transition model in ferromagnetism: Existence and uniqueness, Journal of Mathematical Analysis and Applications, 355 (2009), 661-674.  doi: 10.1016/j.jmaa.2009.01.065.  Google Scholar

[3]

D. A. Garanin, Generalized equation of motion for a ferromagnet, Physica A: Statistical Mechanics and its Applications, 172 (1991), 470-491.  doi: 10.1016/0378-4371(91)90395-S.  Google Scholar

[4]

D. A. GaraninV. V. lshtchenko and L. V. Panina, Dynamics of an ensemble of single-domain magnetic particles, Theoretical and Mathematical Physics, 82 (1990), 169-179.  doi: 10.1007/BF01079045.  Google Scholar

[5]

B. L. Guo and S. J. Ding, Landau-Lifshitz Equations, 1$^{nd}$ edition, World Scientific Publishing Co. Pty. Ltd., Hackensack, NJ, 2008. doi: 10.1142/9789812778765.  Google Scholar

[6]

K. N. Le, Weak solutions of the Landau-Lifshitz-Bloch equation, Journal of Differential Equations, 261 (2016), 6699-6717.  doi: 10.1016/j.jde.2016.09.002.  Google Scholar

[1]

Xi Wang, Zuhan Liu, Ling Zhou. Asymptotic decay for the classical solution of the chemotaxis system with fractional Laplacian in high dimensions. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 4003-4020. doi: 10.3934/dcdsb.2018121

[2]

Liming Ling. The algebraic representation for high order solution of Sasa-Satsuma equation. Discrete & Continuous Dynamical Systems - S, 2016, 9 (6) : 1975-2010. doi: 10.3934/dcdss.2016081

[3]

José F. Caicedo, Alfonso Castro. A semilinear wave equation with smooth data and no resonance having no continuous solution. Discrete & Continuous Dynamical Systems - A, 2009, 24 (3) : 653-658. doi: 10.3934/dcds.2009.24.653

[4]

Alain Hertzog, Antoine Mondoloni. Existence of a weak solution for a quasilinear wave equation with boundary condition. Communications on Pure & Applied Analysis, 2002, 1 (2) : 191-219. doi: 10.3934/cpaa.2002.1.191

[5]

N. Chernov. Statistical properties of piecewise smooth hyperbolic systems in high dimensions. Discrete & Continuous Dynamical Systems - A, 1999, 5 (2) : 425-448. doi: 10.3934/dcds.1999.5.425

[6]

Giuseppe Maria Coclite, Lorenzo Di Ruvo. A note on the convergence of the solution of the high order Camassa-Holm equation to the entropy ones of a scalar conservation law. Discrete & Continuous Dynamical Systems - A, 2017, 37 (3) : 1247-1282. doi: 10.3934/dcds.2017052

[7]

Changchun Liu, Hui Tang. Existence of periodic solution for a Cahn-Hilliard/Allen-Cahn equation in two space dimensions. Evolution Equations & Control Theory, 2017, 6 (2) : 219-237. doi: 10.3934/eect.2017012

[8]

Heiko Enderling, Alexander R.A. Anderson, Mark A.J. Chaplain, Glenn W.A. Rowe. Visualisation of the numerical solution of partial differential equation systems in three space dimensions and its importance for mathematical models in biology. Mathematical Biosciences & Engineering, 2006, 3 (4) : 571-582. doi: 10.3934/mbe.2006.3.571

[9]

Hua Qiu. Regularity criteria of smooth solution to the incompressible viscoelastic flow. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2873-2888. doi: 10.3934/cpaa.2013.12.2873

[10]

Frédéric Abergel, Jean-Michel Rakotoson. Gradient blow-up in Zygmund spaces for the very weak solution of a linear elliptic equation. Discrete & Continuous Dynamical Systems - A, 2013, 33 (5) : 1809-1818. doi: 10.3934/dcds.2013.33.1809

[11]

Na An, Chaobao Huang, Xijun Yu. Error analysis of discontinuous Galerkin method for the time fractional KdV equation with weak singularity solution. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 321-334. doi: 10.3934/dcdsb.2019185

[12]

Shuxing Chen, Jianzhong Min, Yongqian Zhang. Weak shock solution in supersonic flow past a wedge. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 115-132. doi: 10.3934/dcds.2009.23.115

[13]

Hongyu Ye. Positive high energy solution for Kirchhoff equation in $\mathbb{R}^{3}$ with superlinear nonlinearities via Nehari-Pohožaev manifold. Discrete & Continuous Dynamical Systems - A, 2015, 35 (8) : 3857-3877. doi: 10.3934/dcds.2015.35.3857

[14]

M. Ramasubramaniam, M. Mathirajan. A solution framework for scheduling a BPM with non-identical job dimensions. Journal of Industrial & Management Optimization, 2007, 3 (3) : 445-456. doi: 10.3934/jimo.2007.3.445

[15]

Út V. Lê. Regularity of the solution of a nonlinear wave equation. Communications on Pure & Applied Analysis, 2010, 9 (4) : 1099-1115. doi: 10.3934/cpaa.2010.9.1099

[16]

Giuseppe Maria Coclite, Lorenzo di Ruvo. A note on the convergence of the solution of the Novikov equation. Discrete & Continuous Dynamical Systems - B, 2019, 24 (6) : 2865-2899. doi: 10.3934/dcdsb.2018290

[17]

Aleksa Srdanov, Radiša Stefanović, Aleksandra Janković, Dragan Milovanović. "Reducing the number of dimensions of the possible solution space" as a method for finding the exact solution of a system with a large number of unknowns. Mathematical Foundations of Computing, 2019, 2 (2) : 83-93. doi: 10.3934/mfc.2019007

[18]

Emmanuel Hebey and Frederic Robert. Compactness and global estimates for the geometric Paneitz equation in high dimensions. Electronic Research Announcements, 2004, 10: 135-141.

[19]

Zhilei Liang. On the critical exponents for porous medium equation with a localized reaction in high dimensions. Communications on Pure & Applied Analysis, 2012, 11 (2) : 649-658. doi: 10.3934/cpaa.2012.11.649

[20]

Boling Guo, Haiyang Huang. Smooth solution of the generalized system of ferro-magnetic chain. Discrete & Continuous Dynamical Systems - A, 1999, 5 (4) : 729-740. doi: 10.3934/dcds.1999.5.729

2018 Impact Factor: 1.008

Article outline

[Back to Top]